| Model Number |
HUMERAL RESECTION TEMPLATE, LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/06/2025, it was reported by a sales representative via (b)(4) that an ar-9200-01l humeral resection template screw broke inside the device.This was discovered during the case with no patient harm.Additional information was received by the rep on 11/13/25.This was discovered during an rsta.All fragments were retrieved and no power was used.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual inspection of the humeral resection template, left noted that the clocking pin was broken off.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.